# SDR NACA2025032800001

- Difficulty date: March 28, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Engine: Pwa PW4060
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED RIGHT ENG #2 IGNITER PLUG AND #2 IGNITION EXCITER OPS CHECK GOOD.
